# SDR DHL2002720509

- Difficulty date: October 13, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, RT WING INTERNAL RIB W.S. 629.0 LWR. CHORD BY ST-8 RIB CRACKED. REPAIRED IAW SRM.
